# SDR DALA2019012900651

- Difficulty date: January 27, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 57,697 hours, 18,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER SEAT EMERGENCY LIGHT HANGING BELOW SEAT AT 20R. INSTALLED NEW EMERGENCY LIGHT ASSY & OP CKS NORMAL IAW AMM 33-51.
